# SDR IXXA20190529010

- Difficulty date: May 13, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 85,902 hours, 39,542 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 315T3305102
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE VISIT. THE FOLLOWING FINDING WAS NOTED FOR TASK CARD 71-828-00-01-O/B T/R UPPER SLIDE TRACK FAIRING IS BENT AND CHAFFED. REMOVED AND REPAIRED ON ENGINEERING ORDER 47369REA03.
